# SDR EISA20000232

- Difficulty date: December 29, 2000
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- Aircraft time: 60,632 hours, 39,083 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 65176331
- Condition: Malfunctioned
- Location: L/E Flap
- Component: Position Module, Boeing
- Component part number: 656021211
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GOING THROUGH 13000 FT LEADING EDGE FLAP AMBER LIGHT RE-ILLUMINATED ON REAR PANEL SHOWED NR 3 LEADING EDGE FLAP LIGHT INTRANSIT.  REMOVED AND REPLACED NR 3 SWITCH.
